# SDR SWIA202164245

- Difficulty date: November 16, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY EXIT OPPER FWD LATCH FITTING AND BOTH LOWER HINGE SUPPRT FITTINGS ARE CHAFED/GOUGED.   FUSELAGE SIDE   (C CHECK RO 2-11-2022)   REMOVED AND REPLACED RH OVERWING EMERGENCY EXIT OPPER FWD LATCH FITTING AND BOTH LOWER HINGE SUPPRT FITTINGS FUSELAGE SIDE IAW CRJ 200 AMM 52-21-00-820-801, SRM 51-40-06 AND 51-42-02 REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
